Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes

Ahlswede R, Blinovsky V (2006)
JOURNAL OF COMBINATORIAL THEORY SERIES A 113(8): 1621-1628.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
We find the formula for the cardinality of a maximal set of integers from {1, ..., n} which does not contain k + 1 pairwise coprimes and each integer has a divisor from a specified set of r primes. We also find the explicit formula for this set, when r = k + 1. (c) 2006 Elsevier Inc. All rights reserved.
Stichworte
greatest common divisor; coprimes; squarefree numbers; theoretical extremal problems; number
Erscheinungsjahr
2006
Zeitschriftentitel
JOURNAL OF COMBINATORIAL THEORY SERIES A
Band
113
Ausgabe
8
Seite(n)
1621-1628
ISSN
0097-3165
Page URI
https://pub.uni-bielefeld.de/record/1597073

Zitieren

Ahlswede R, Blinovsky V. Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2006;113(8):1621-1628.
Ahlswede, R., & Blinovsky, V. (2006). Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes. JOURNAL OF COMBINATORIAL THEORY SERIES A, 113(8), 1621-1628. doi:10.1016/j.jcta.2006.03.015
Ahlswede, R., and Blinovsky, V. (2006). Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes. JOURNAL OF COMBINATORIAL THEORY SERIES A 113, 1621-1628.
Ahlswede, R., & Blinovsky, V., 2006. Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes. JOURNAL OF COMBINATORIAL THEORY SERIES A, 113(8), p 1621-1628.
R. Ahlswede and V. Blinovsky, “Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes”, JOURNAL OF COMBINATORIAL THEORY SERIES A, vol. 113, 2006, pp. 1621-1628.
Ahlswede, R., Blinovsky, V.: Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes. JOURNAL OF COMBINATORIAL THEORY SERIES A. 113, 1621-1628 (2006).
Ahlswede, Rudolf, and Blinovsky, Vladimir. “Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes”. JOURNAL OF COMBINATORIAL THEORY SERIES A 113.8 (2006): 1621-1628.